×

zbMATH — the first resource for mathematics

On a characteristic property of the asymptotic rate. (English) Zbl 0402.60041
MSC:
60G35 Signal detection and filtering (aspects of stochastic processes)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. H. Farrell: Representation of invariant measures. Illinois J. of Math. 6 (1962), 447-467. · Zbl 0108.14203
[2] K. R. Parthasarathy: Probability Measures on Metric Spaces. Academic Press, New York 1967. · Zbl 0153.19101
[3] Š. Šujan: Integral representations of probability measures. Submitted to Z. Wahrscheinlichkeitstheorie verw. Gebiete. · Zbl 0536.62056
[4] K. Winkelbauer: On discrete information sources. Transactions of the 3rd Prague Conf. on Inf. Theory etc., Prague 1964, 765-830. · Zbl 0126.35702
[5] K. Winkelbauer: On the asymptotic rate of non-ergodic information sources. Kybernetika 6 (1970), 127-147. · Zbl 0245.94013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.